Ideal and some applications of simply open sets

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2017, Vol 13, Issue 3

Abstract

Recently there has been some interest in the notion of a locally closed subset of a topo- logical space. In this paper, we introduce a useful characterizations of simply open sets in terms of the ideal of nowhere dense set. Also, we study a new notion of functions in topo- logical spaces known as dual simply-continuous functions and some of their fundamental properties are investigated. Finally, a new type of simply open sets is introduced.

Authors and Affiliations

Arafa A Nasefa, R Mareay

Keywords

Related Articles

Bayesian One- Way Repeated Measurements Model Based on Bayes Quadratic Unbiased Estimator

In this paper, bayesian approach based on Bayes quadratic unbiased estimator is employed to the linear one- way repeated measurements model which has only one within units factor and one between units factor incorporatin...

The First Triangular Representation of The Symmetric Groups over a field K of characteristic p=0

In this paper we will study the new type of triangular representations of the symmetric groups which is called the first triangular representations of the symmetric groups over a field K of characteristic p=0.

Harmonic Matrix and Harmonic Energy

We define the Harmonic energy as the sum of the absolute values of the eigenvalues of the Harmonic matrix, and establish some of its properties, in particular lower and upper bounds for it.

A priori Estimate for the solution of Sylvester equation

For A, B and Y operators in B(H) it's well known the importance of sylvester equation AX - XB= Y in control theory and its applications. In this paper -using integral calculus- we were able to give a priori estimate of t...

New variants of the Schroder method for finding zeros of nonlinear equations having unknown multiplicity

There are two aims of this paper, firstly, we define new variants of the Schroder method for finding zeros of nonlinear equations having unknown multiplicity and secondly, we introduce a new formula for approximating mul...

Download PDF file
  • EP ID EP651806
  • DOI 10.24297/jam.v13i3.6204
  • Views 195
  • Downloads 0

How To Cite

Arafa A Nasefa, R Mareay (2017). Ideal and some applications of simply open sets. JOURNAL OF ADVANCES IN MATHEMATICS, 13(3), 7264-7271. https://europub.co.uk/articles/-A-651806